I have been on Tamoxifen for 4 years. I wish
A brief stop of Tamoxifen is is not a problem.
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
I understand your concern.
One week is a very short period.
Even if you stop taking Tamoxifen for a week nothing happens and you will not have cold turkey symptoms.
Clarithromicin and Tamoxifen influence in the metabolism of each other.
If you reduce the dose, the risk of the side effects is still possible.
So, I would recommend to stop Tamoxifen for a week and resume with your regular dosing after the trip.
I also recommend to tell your doctor when you will have your periodic visit.
Hope I have answered your query. Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the cause of excessive sweating resulting in the feeling of been...
- What can cause itching and welts on the upper abdomen?
- How to treat itching of the skin with small scabs on hands and arms?
- What type of exercises are advisable for a patient with high blood...
- What causes severe pelvic pain after engaging in sexual intercourse?
- Can Simvastatin cause side-effects after being on it for 4 years?
- What do abdominal pain with difficulty urinating indicate?
- Does mold causes heart palpitation and hot flashes?
- Can Ketamine help treat chronic depression in an elderly person?
- How can itchy rashes on the stomach be treated despite using Lotrix lotion?